MAUDE Adverse Event Report: AMERIAN CONTRACT SYSTEMS FHNE25AB (NEURO PACK)

AMERIAN CONTRACT SYSTEMS FHNE25AB (NEURO PACK)
Model Number FHNE25AB (NEURO PACK)
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report was not available for evaluation.Upon completion of the investigation, a follow-up report will be filed.All information reasonably known as of 24apr2023 has been included in this medical device report.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a product is defective or has caused serious injury.H3 other text : device not returned.
 
Event or Problem Description
Surgical drape material is coming off.Bits of the material have become loose on the surgical field as a result.The end user's hands and arms are in contact with the drape.The surgeon and or staff are concerned that the debris may come in contact with the surgical incision.The surgical drape 13231 is a component of the acs nuero pack.The complaint surgical drape was manufactured by o&m halyard inc.
 
Additional Manufacturer Narrative
The product involved in the report was not available for evaluation.Based on the investigation no root causes can be established, as a lot number, sample or photo was not provided.The incident was noticed in a cpt pack.This is an isolated event and personnel was notified about the issue to create awareness.All information reasonably known as of 15jun2023 has been included in this medical device report.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a product is defective or has caused serious injury.

Brand Name
FHNE25AB (NEURO PACK)
Common Device Name
NEURO PACK
Manufacturer (Section D)
AMERIAN CONTRACT SYSTEMS
2610 ne industrial drive
suite 220
kansas city MO 64120
Manufacturer (Section G)
AMERICAN CONTRACT SYSTEM
2610 ne industrial drive
suite 220
kansas city MO 64120
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key16812357
Report Number3003419114-2023-00001
Device Sequence Number17587654
Product Code OJG
UDI-Device Identifier00191072178213
UDI-Public00191072178213
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFHNE25AB (NEURO PACK)
Device Catalogue NumberFHNE25AB (NEURO PACK)
Device Lot Number983231
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date06/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown